Couldn't find what you looking for?

TRY OUR SEARCH!

Hi,

I had two stents placed in my coronary arteries three months ago and after it turned out I don’t react to Plavix at all, my cardiologist put me on different blood thinner - Effient, together with Tricor to control my triglyceride levels. Now that I’m somewhat able to be more physically active, meaning go for longer walks and such, I’ve started noticing that after these activities my calf muscles hurt pretty badly.

I’ve been on Tricor before the stent procedure and didn’t have these problems, so what are the chances that Effient is causing my muscles to hurt?

Loading...

Hello,

muscle pain that won't subside, especially if you're in a situation where you are taking Effient and Tricor, is a good enough reason to call your doctor and do the necessary tests to see what kind of damage has been done, if any, and which one of these two medications - or even some other condition - is causing your muscles to hurt.

It's generally far more likely for Tricor to start causing these problems with muscles and joints then Effient, but the best thing is to have the tests done and get a professional opinion.

Reply

Loading...